# SDR AALA201708299042

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 73,462 hours, 25,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 36451
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR EMERGENCY EXIT DOOR LIGHT IS INTERMITTENT. REPLACED BATTERY PACK (AALA201708299023) AND CHARGER IAW AMM 33-51-07 ME-0470.
